# SDR SIMA20190129001

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 34,317 hours, 29,433 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

HYD SYS 2 PRESSURE FLUCTUATED IN FLIGHT SAW 2100 THEN 0 AND ENG 2 HYD PUMP FAIL. PERFORMED OPS CHECK OF EDP IAW AMM 29-10-03. OPS CHECK GOOD. NO FURTHER DEFCTS NOTED.
